# SDR I5PA2024033188801

- Difficulty date: March 15, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,560 hours, 25,651 cycles
- Engine: Pwa PW2037
- Engine time: 90,382 hours, 30,600 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: B6231
- Part serial: RY2529
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.) ESI - FOUND R ENG #2 FAN BLADE DAMAGE OUT OF LIMITS. R/ R R ENG #2 FAN BLADE PER AMM 72-31-02.
